Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion


Neuenkirch, Andreas ; Nourdin, Ivan



DOI: https://doi.org/10.1007/s10959-007-0083-0
URL: https://link.springer.com/article/10.1007/s10959-0...
Additional URL: https://hal.archives-ouvertes.fr/file/index/docid/...
Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Journal of Theoretical Probability
Volume: 20
Issue number: 4
Page range: 871-899
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0894-9840 , 1572-9230
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Neuenkirch, Andreas ; Nourdin, Ivan (2007) Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion. Journal of Theoretical Probability New York, NY [u.a.] 20 4 871-899 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item